# SDR QXEA2022051900201

- Difficulty date: May 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 23,915 hours, 25,538 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Pressure Valve
- Part number: 8209026
- Part serial: 2009041162
- Condition: Inoperative
- Location: Zone 200
- Part time: 24,124 hours, 24,904 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 250 CABIN PRESS WARNING CAME ON. DIVERTED. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. "INTERROGATED CDS, FOUND FAULT CODE 3007 REMOVED AND REPLACED FCV OPS CHECK GOOD, PRESSURIZATION GOOD. AIRCRAFT RETURNED TO SERVICE.
